# SDR JJBA20211027060

- Difficulty date: October 27, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N14180
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500900
- Aircraft time: 37,398 hours, 23,379 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD EXTERIOR EMERGENCY LIGHT INOPERATIVE. R&R MCD EXT EMERGENCY LIGHT ASSEMBLY. OPS CHECK SAT.
